# SDR DALA2021120107387

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,183 hours, 28,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 AD // AA - RH ENG DRAG FTG CLAMP UP HOLES NBR 1 TO 10 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #1 SCRATCH ON SKIN BTW 11 - 1 CLOCK POSITION, CORROSION ON SKIN AT 8 CLOCK POSITION, CORROSION ON FITTING 10 CLOCK POSITION ; HOLE #2 SCRATCHES ON SKIN BTW 11 - 1 CLOCK POSITION, CORROSION ON SKIN BTW 9 - 3 CLOCK POSITION, CORROSION ON FITTING BTW 3 - 5 CLOCK POSITION; HOLE #3 CORROSION ON SKIN 2 CLOCK POSITION AND BTW 8 - 12 CLOCK POSITION, CORROSION ON FITTING 8 CLOCK POSITION AND BTW 2 - 4 CLOCK POSITION; HOLE #4 SCRATCH ON SKIN AT 1 CLOCK POSITION, CORROSION ON SKIN BTW 11 - 12 CLOCK POSITION, CORROSION ON FITTING BTW 7 - 10 CLOCK POSITION; HOLE #5 SCRATCH ON FITTING AT 11 CLOCK POSITION; HOLE #8 GOUGE ON SKIN AT 3 CLOCK POSITION, SCRATCH ON FITTING AT 5 CLOCK POSITION; HOLE #9 SCRATCHES ON SKIN 11 CLOCK POSITION IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00243: RH ENG DRAG FTG CLAMP UP HOLES WERE REPAIRED PER ER/A 595669-14AD REV:ORIGINAL, SECTION I: PERMANENT REPAIR AND ETI-57-21-549 REV:9. (2031703)
